MAUDE Adverse Event Report: ARTHREX, INC. PNCH, WB XL, 2.75 W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. PNCH, WB XL, 2.75 W/FLUSHPORT; MANUAL INSTR, GENERAL SURGICAL
Model Number PNCH, WB XL, 2.75 W/FLUSHPORT
Medical Device Problem Codes Failure to Cut (2587); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the rivet from the mechanism fell off and therefore the device does not cut.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.The reported event was confirmed as the visual evaluation of the received ar-11040xlf with batch 15472327 noted that the tip pin is missing (see evaluation pictures 2 + 3).A functional test was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.Further, the shaft is slightly bent (see evaluation picture 1).
 
Event or Problem Description
Update dw 11-dec-2025: further information was provided that the reported issue was identified prior to use on the patient.The surgery was later finished successfully but no further information was provided how the procedure was then performed.

Brand Name
PNCH, WB XL, 2.75 W/FLUSHPORT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23744166
Report Number1220246-2025-05484
Device Sequence Number10350024
Product Code MDM
UDI-Device Identifier00888867272828
UDI-Public(01)00888867272828(11)250725(10)15472327
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, WB XL, 2.75 W/FLUSHPORT
Device Catalogue NumberAR-11040XLF
Device Lot Number15472327
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown